Hi, Sureyya! Here is the Interaction Checker report for your drug combination:
Note that Lexapro and Cipralex (escitalopram) are the same drug. Also, you should be aware of the symptoms of serotonin syndrome but it is extremely rare.
Best wishes, Wildcat
Sureyya; Yes really this is a very common combination as Wildcat has already shown you. And really your doses are very low compared to many people so I would not worry at all. And it's good to know some of the effects of the medications but you have to be careful some people read to much and it scares them. But if you read aspirin you would never take another one. You well be just fine please feel free to come back anytime. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2010 • 1 answer
Posted 25 Sep 2012 • 2 answers
Posted 17 Apr 2014 • 2 answers
Posted 25 Feb 2015 • 1 answer
Posted 20 Dec 2015 • 1 answer